• question-icon

    What could cause an increase in body temperature and sweating every evening for a short duration in a 71-year-old woman?

default
Posted on 4 days ago in Medicines and Side Effects
Question: every evening around dinner time my temperature goes up. i get warm and a little sweaty. it doesn't last very long. other than that i feel fine. i am a 71y/o woman
doctor
Answered by Dr. Shyam B. Kale 3 hours later
Brief Answer:
It may be URTI. see details.

Detailed Answer:

Hello,

I can understand your concern. Let me know please from how many days do you have these symptoms? Causes having these symptoms are URTI, urinary tract infection, malaria, dengue, typhoid and many more. Whether it is associated with cold, cough, burning micturation, abdominal pain, decreased appetite, nausea, loose motion? Kindly follow up with detailed history.

I'd suggest you to do complete blood count, urine routine and culture sensitivity, peripheral smear for malarial parasite. Treatment and other investigation needed mainly depends upon the underlying condition and symptoms.

You can take tab. Paracetamol 500 mg. Drink lots of fluid. Keep your self hydrated. Do sponging if having high grade fever. I think this will clarify your concern. Thank you.

Regards,
Dr Shyam Kale
Family and general physician.
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Shyam B. Kale

General & Family Physician

Practicing since :2011

Answered : 2739 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

178 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Shyam B. Kale
  • Q - What causes pain and alterations in the shape of the testicle?

  • Q - What causes numbness and pain in the arms and lower right back along...

  • Q - What can cause dry patches on the penis?

  • Q - What causes fever and cough along with green mucus in the throat despite...

  • Q - Can Oxybutynin be taken for bladder spasms after recovering from UTI?

  • Q - Should I be concerned about cysts at the arches of the feet?

  • Q - Is Fertyl M tablet suitable for men or women?

  • Q - What energy supplements are safe to consume with milk by an elderly person?

  • Q - What causes swelling in the cheek while on Azithromycin for sinusitis...

  • Q - What can cause severe leg cramps and cold sweats?

backtotop2